It could be a yeast or other fungal infection. Get a tube of Lotrimin (not the Ultra formula, just the regular one because Ultra caused little tiny cysts for me in that area). All the Lotrimin creams are the same, whether they say they are for athlete's foot or jock itch or whatever, because it's all the same fungus. After showering and thoroughly drying the area, rub the cream in. Follow the directions exactly as far as how often and how many weeks. If it is a fungus, it should start feeling soothed fairly quickly.
It will be critically important to wash all your towels and underwear in hot water or at least warm water with 3/4 cup baking soda to kill the fungus. If you have athlete's foot, you have to treat your feet and socks this way too or you will pass it back and forth.
People who are overweight have even more trouble than slim people because of skin-on-skin contact. So if you need to lose weight, and even if you don't, sugar feeds yeast/fungus, so eat healthy with lots of veggies and lean meat and no sugar or simple carbs. Sugars like that just feed yeast.
Thanks alot! but i get it for a month and then it goes and againi get it becasue of itching too much! and i used candid b becasue thats what a friend suggested ! and i put lactocalamine too! is it bad?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.